# SDR 2002UALA01792

- Difficulty date: December 1, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AT PIT AREA AT STATION 1480 HAD EXCESS MATERIAL REMOVED DURING CORROSION CLEANUP AND BETWEEN STRINGER 26R AND 27R AREA EFFECTED WAS UPPER INNER FLANGE OF FRAME. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED STRAP REPAIR UNDER INNER FLANGE.
